MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUL14160
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.However, an image and photo were provided for review.The investigation of the reported event is currently underway.(expiry date: 08/2022).
 
Event or Problem Description
It was reported that during a stent placement procedure via access through the bilateral saphenous vein, the device allegedly difficult to deploy.It was further reported that the stent was found to be twisted.The procedure was completed using the same device.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review:the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The silicone brake of the inner catheter which is under the stent was found shifted to distal with superficial damage which indicated that the stent adhered to the brake leading to breakaway and shifting upon removal.The silicone brake was found over the tip which confirmed the statement that the stent got stuck at the tip.Stent strut kink was confirmed on one image, twist could not be identified on the provided images.The condition of the returned catheter sample, and images provided confirmed the alleged expansion issue.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant labeling for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.D4(expiry date: 08/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a bilateral stent placement procedure in the iliac vein through bilateral saphenous vein access, the device allegedly did not release from the system because it remained attached to the blue stent brake.The user rotated the system for complete expansion; upon removal the system got stuck on the tip which led to stent kink at the distal end.Balloon dilation was performed to fully open the stent but the stent end remained bent.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11085793
Report Number9681442-2020-20120
Device Sequence Number19515845
Product Code QAN
UDI-Device Identifier00801741103544
UDI-Public(01)00801741103544
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUL14160
Device Catalogue NumberVENUL14160
Device Lot NumberANEV4030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;